It's possible another antidepressant would work but it's also possible you won't find one that works as well. It's a tough decision to make. You've been on this med for a long time, and it's not easy to stop taking. The part of this drug that usually has this effect is the effect on serotonin, but most antidepressants also target serotonin in one way or another. I'm going to hazard a guess that your main problem stemmed from depression, because this med is a more stimulating antidepressant as it also targets norepinephrine, which can make many anxious people more anxious, but the stimulant qualities actually make this med less likely a little bit to have the sexual side effects than the usual category used for anxiety, which are the ssris. They only target serotonin, not norepinephrine. But some get this from some meds and some don't, and so yeah, another med might not give you this effect, but to find out you'd have to go through the difficult process of stopping this med and the difficult process of trial and error finding another med that works as well without the same problem arising. The antidepressant least likely to have this side effect is wellbutrin, but it is even more stimulating than Effexor and again isn't usually used if you're an anxiety sufferer, but can be very effective for depression. One way this med is sometimes used is in conjunction with an ssri to offset the sexual side effects and weight gain of that category, but I don't know if it's also used that way with snris as they both target norepinephrine. You might ask your psychiatrist about it. There are two other things you can do. Since you know this med and you've managed 10 years on it successfully except for this one problem, you might try working on the arousal problem in ways psychologists and psychiatrists don't usually talk to you about. That's to find out what really really turns you on and tell your partner to do that. I know this is hard to do and sensitive to talk about, but it worked for me -- I'm a guy and my problem was difficulty climaxing and that worked for me so I've actually done this. It took a long time but it worked until other problems of aging arose. Another way around this is to see a psychologist who specializes on anxiety treatment and see if you can't get past the problem altogether, something medication doesn't do. Of course, the only way to find out if that worked would be to stop the drug at some point and go through all the uncertainty and difficulty of stopping your med. Given the length of time you've been on it and the success you've had and the difficulty of stopping and finding another drug, I'd make a strong effort to try and find a way to arousal while staying on it, as it would be the easiest thing to do, but again, yeah, another med might help, therapy might fix the problem altogether if you're lucky, and a combination of meds might help as well. But everything other than doing what you know is going to to be trial and error. All the best to you.